# SDR AALA20160616012

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 11,556 hours, 4,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R2 DOOR EMERGENCY LIGHT LENS AND BASE ARE BROKEN ON GALLEY.  R & R LIGHT ASSY AND LENS COVER IAW AMM 33-51-01.  OPS CHECK NORMAL.
